# SDR 99UAL900210

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1
- Component: Sundstrand, 729825G
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: H, A

## Discrepancy

RETURNED TO THE FIELD AT SFO DUE TO THE LOSS OF THE NR 1 IDG AND THE INABILITY TO START THE APU.  *S/D*  REPLACED LEFT (NR 1) INTEGRATED DRIVE GENERATOR (IDG).  THE IDG HAD INTERNAL PISTON FAILURE.
